# SDR CA070305004

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,830 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 11438402522
- Condition: Failed
- Location: Cockpit
- Part time: 21,017 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) CO-PILOTS WINDSHIELD SHATTERED IN CRUISE.  AIRCRAFT DESCENDED IAW ABNORMAL OCCURRENCE CHECKLIST AND BROUGHT CABIN DIFF DOWN TO BELOW 2PSI.  AIRCRAFT DESCENDED TO 11000 FT LOWERED CABIN ALTITUDE AT 500 FPM TO 11000FT.  PUT CABIN INTO DUMP MODE AND CONTINUED FLIGHT WITHOUT INCIDENT. WINDSHIELD WAS REPLACED WITH IMPROVED PART. (TC NR 20070305004)
